# SDR SWIA202057490

- Difficulty date: December 8, 2020
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA48156-601R-53-61-6986  MXCODEID46346-PR - LEFT SIDE FUSELAGE AREA BELOW CARGO DOOR SCUFF PLATE HAS 6 DENTS BETWEEN FS 605.00 - FS 621.00 AND STGR 17 - STGR 20.  PERFORMED TEMP REPAIR PER REO 601R-53-61-6986 REV -- DATED 2019-05-18.  PERMANENT REPAIR DUE IN 5250 FLIGHT HOURS.  DUE BY TAT 41504.9., PART NUMBER:   - , SERIAL NUMBER: 7654, POSITION:      (C-CHECK RO 4/12/2021)    COMPLIED WITH PERMANENT REPAIR OF THE LEFT SIDE FUSELAGE AREA BELOW CARGO DOOR SCUFF PLATE HAS 6 DENTS BETWEEN FS 605.00 - FS 621.00 AND STGR 17 - STGR 20. IAW MHIRJ REO 601R-53-61-7603 REV -- DATED 2021-03-23 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATACHED CONTIUATION CARD FOR DETAILS OF WORK PERFORMED
